When applying first patch I had side effects such as dizziness, fatigue and being light headed. After a day I started to feel like myself again minus the pain. Will I get those side effects every 3 days when I change the patch?
Those effects will go away after a few rounds of patches. If they persist for over 10 days or intensify, you should definitely tell your DR. Maybe your dose needs to be adjusted if so. It's no fun not being in pain if you're head is spinning all day and you can't stand. I know. Good luck.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2011 • 2 answers
Posted 30 Jan 2012 • 1 answer
Posted 14 Aug 2013 • 4 answers
Posted 21 Jun 2014 • 2 answers
Posted 12 Sep 2016 • 2 answers